# SDR 05032006D

- Difficulty date: April 22, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N210CJ
- Make and model: Saab 340B
- Aircraft serial: 210
- Aircraft time: 29,588 hours, 34,555 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Overheat Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE TAIL PIPE HOT LIGHT CAME ON DURING TAKEOFF.  PERFORMED HIGH POWER RUNS, AND OPS CHECK OF TAIL PIPE OVERHEAT DETECTION SYSTEM IAW 26-12-00.  OPS CHECK GOOD.
